# SDR SCNA07009

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 22,594 hours, 8,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL TEST OF THE EMERGENCY LIGHTS MAINTENANCE FOUND THAT THE LIGHTS AT ROWS 14-18 FAILED THE TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK AND THE LIGHTS OPERATE NORMAL.
